# SDR QXEA0201960

- Difficulty date: November 18, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,591 hours, 4,219 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO DOOR SURROUND, AFT CENTER CAM FOLLOWER GUIDE BRACKET IS CHAFED. REPAIRED IAW DHC-8 Q400 SRM 51-21-10 AND SRM 51-25-10.
